# SDR DALA2024061005950

- Difficulty date: June 9, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 59,657 hours, 31,269 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 64-66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3137 CORROSION SEAT TRACK +Y1292 FROM FRAME 64 TO FRAME 66 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SEAT TRACK Y1292 FROM FRAME 64 TO FRAME 66 AT AFT GALLEY AS PER A319 SRM 51-42-11 AND A319 SRM 51-72-11. (0385041)
